# SDR LR7A08114

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 30,750 hours, 13,820 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Part serial: C5875
- Condition: Unknown
- Location: Nr 1 Prop
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING SHORT FINAL, CREW REPORTED NR 1 PROPELER RPM OUT OF LIMITS.  PERFORMED ENGINE SHUT DOWN IAW ESP.  NR 1 PROPELLER VALVE HOUSING REPLACED IAW LAC JOB CARD HN61135, OPS CHECK GOOD.
